Skip to content
My WebMD Sign In, Sign Up
I need help, please.
avatar
shawnh6 posted:
For the past two weeks (maybe?) ive been "sick". I thought it was an upper respiratory infection. But I noticed whenever I smoke my body heats up alot, it feels like pressure on my chest. I start to "trip" myself out by breathing faster, and 1 time I did have chest pains. My heart beats fast. My head feels so clouded, I feel fatigued and a stomachache. When i looked up symptoms I really mostly found bronchitis. I was feeling really bad yesterday. Was gonna wait till today to go to doctor, but all of a sudden my hands starting shaking uncontrollably and they were numb. Went to the ER. Doctor was an "allergy specialist". He looked in my nose and listened to my heart. It didnt seem like he understood what I was going through. I was like IM REALLY HOT MAN, and he said sometimes allergies cause fever. I am usually bad in the spring, but it only really lasted like the first half of spring of my allergies. I dont see how any of my symptoms are from allergies at all. He said it was most likely my allergies and he mentioned bronchitis, but really nothing else about it. I got a "steroid" shot, it did make me feel better. But today. I was okay. Just before I got off work I noticed was heating up. Took a cold shower. Now I feel even a little hotter than earlier. So im typing this up now. I feel as if this is life threatening and no one believes me. What im mostly feeling and cant stand is the heat, stomache, and fatigue.

I havnt smoked today so I dont know why its happening. Its really only happened about four times. The first time I felt anything similar to this, me and some friends smoked "spice". It was basically the same symptoms, but all it really did was cause me to get panic attacks very easily now. I trip out if I feel like im dying. But we smoked that spice almost 5 months ago, I doubt thats it but I just wanted to include it.

I smoke THC about every day. I quit yesterday though. For GOOD. Its not worth the pain. And I do have asthma. Quick replies are appreciated.
Reply
 
avatar
bresky responded:
Hey Shawnh6

I understand your concern, have you tried your inhalers, but to me it sounds more like anxiety or panic attack especilly when you said your hands went numb - have you been hyperventilating at all, are there stressful things in your life.
Have you checked to see if you have a fever when you feel the heat?
What exactly is THC is it the same as marijuina = is there a chance you could be going through withdrawal.
If you are really concerned I would recommend going to an urgent care or following up with your family doctor to look deeper into the symptoms - you know how you feel.
Bre
 
avatar
shawnh6 replied to bresky's response:
I ended up going to the ER again. I got a catscan and turns out I have an URI that infected the lymph nodes and my stomach. Pumped me full of antibiotics and prescriptions. Hopefully this solved the problem. The last doctor said it was allergies/bronchitis. He just so happened to be an allergy specialist, and to me it sount like he was trying to just get me to buy an allergy mapping from him. But hopefully this is a good diagnose and I dont feel soooo terrible anymore. I will update. Thanks for concern.
 
avatar
shawnh6 replied to shawnh6's response:
"lymph nodes and my stomach" I mean in...
 
avatar
bresky replied to shawnh6's response:
how are you feeling now glad they found something
 
avatar
amcate replied to shawnh6's response:
"The last doctor said it was allergies/bronchitis. He just so happened to be an allergy specialist..."

A person trained in allergies in general will only know how to treat the allergy portion of the problem (it's a gross simplication, but generally true). So, they will try to treat what they know to treat. I don't know the person you saw, but in my experience it's not necessarily bad intention on the part of the doctor. I've had other health issues as well where a people have missed a diagnos of a disease for 20 years simply because they didn't know where to look, and most people in their specialty would not know.

Anyway, glad they found something and are treating it. Hope you feel better soon.
 
avatar
shawnh6 replied to bresky's response:
Second day on Keflex and Methylprednisolone. I feel terrible. But better than I was without it. I just feel so much nausea and fatigue. Thermometer says my temp is 96.2, but I feel so hot. Hopefully I wont be sick too much longer.


Helpful Tips

Xopenex savings
If you use xopenex you know it is expensive. My co-pay with insurance is $100. Today I found out about their Breath for Less Program. ... More
Was this Helpful?
21 of 35 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center